Показати простий запис статті

dc.contributor.author B.A. Lecomte, P.
dc.contributor.author Leuther, T.
dc.contributor.author Mushengezi, E.Z.
dc.date.accessioned 2019-02-18T11:00:40Z
dc.date.available 2019-02-18T11:00:40Z
dc.date.issued 2012
dc.identifier.citation On a Lie Algebraic Characterization of Vector Bundles / P. B.A. Lecomte, T. Leuther, E.Z. Mushengezi // Symmetry, Integrability and Geometry: Methods and Applications. — 2012. — Т. 8. — Бібліогр.: 8 назв. — англ. uk_UA
dc.identifier.issn 1815-0659
dc.identifier.other 2010 Mathematics Subject Classification: 13N10; 16S32; 17B65; 17B63
dc.identifier.other DOI: http://dx.doi.org/10.3842/SIGMA.2012.004
dc.identifier.uri http://dspace.nbuv.gov.ua/handle/123456789/148364
dc.description.abstract We prove that a vector bundle π: E→M is characterized by the Lie algebra generated by all differential operators on E which are eigenvectors of the Lie derivative in the direction of the Euler vector field. Our result is of Pursell-Shanks type but it is remarkable in the sense that it is the whole fibration that is characterized here. The proof relies on a theorem of [Lecomte P., J. Math. Pures Appl. (9) 60 (1981), 229-239] and inherits the same hypotheses. In particular, our characterization holds only for vector bundles of rank greater than 1. uk_UA
dc.description.sponsorship We thank the referees for suggestions leading to improvements of the original paper. uk_UA
dc.language.iso en uk_UA
dc.publisher Інститут математики НАН України uk_UA
dc.relation.ispartof Symmetry, Integrability and Geometry: Methods and Applications
dc.title On a Lie Algebraic Characterization of Vector Bundles uk_UA
dc.type Article uk_UA
dc.status published earlier uk_UA


Файли у цій статті

Ця стаття з'являється у наступних колекціях

Показати простий запис статті

Пошук


Розширений пошук

Перегляд

Мій обліковий запис